# SDR P2EA97078

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DISCREPANCY FOUND DURING SCHEDULED MAINTENANCE C-CHECK, NO DOCUMENTATION ON FILE FOR REPAIR AT NOSE WHEELWELL FWD BULKHEAD WEB, BS 294.5 BETWEEN RBL 5 INCH AND RBL 12 INCH, WL 169 TO WL 190.  REPAIRED PER BOEING FAX NR C00-SJO-97-0297TRR DATED 11/14/97, FORM 8110-3 ISSUED AND APPROVED, REF EO 953753A010.  (M)
